# SDR DALA2016071105202

- Difficulty date: July 9, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 63,701 hours, 45,851 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BEAM NR 1 ON FWD AND AFT SECTION AT FWD ENTRY DOOR.  R1 BEAM NR 1 WAS REPAIRED IAW SRM 52-05D, FIG 81 AND 82, 51-30-1, 51-30-2, 51-30-5 AND 51-10-3 PAR. 14.
